Hiatal hernia and Leg swelling - from FDA reports
There is no Leg Swelling reported by people with Hiatal Hernia yet. We study people who have Leg Swelling and Hiatal Hernia from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 18, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Leg swelling and Hiatal hernia?
- Check symptoms - is your leg swelling caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeLeg swelling and Hiatal hernia from FDA and eHealthMe reports
Hiatal hernia (hernia resulting from the protrusion of part of the stomach through the diaphragm) can be treated by Omeprazole, Nexium, Lansoprazole, Prilosec, Protonix (latest reports from 16,506 Hiatal hernia patients)
Leg swelling has been reported by people with high blood cholesterol, pain, gastroesophageal reflux disease, high blood pressure, hypothyroidism (latest reports from 1,346 Leg swelling patients).
Browse all symptoms of Hiatal herniaa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Leg swellingLeg swelling
Other conditions that could case Leg swellingLeg swelling
What would happen?
Can you answer these questions?
Has anyone else had this side effect after taking this medicine... I have searched everywhere and haven't found 1 person that has actually had this side effect. I want to know I'm not alone. No matter how long it's been since I posted this. Thanks
Hi, I would like to ask how to manage GERD without having to continue with PPIs as they are making my life misery. I am already on blunt diet (no fat, no spices, no red meat, no acidic food, no alcohol, no cigarettes, no fizzy drinks, no coffee), taking supplements like Liquorice DGL, Slippery ...
You may be interested in these reviews
Hi, I discovered I had a high hernia about five years ago and have just changed my diet and exercise to deal with it. I recently ended up with prostatitis to top it all off that hasn't been very fun to deal with nor have I really found any good way to deal with it. I've been on 10 weeks of ...
Hi, my name is Nadejda, I'm 81 and I had 2 stents implanted after I had IM, I'm on plavix plus aspirin now and my feet are inclined to swell/ Please, if anybody could give me some tips as to how deal with this situation.
I'm 56 year old female who has had hysterectomy 20 yrs ago. Just started trying estranged for relief of vaginal atrophy😏 I have had it in x 2 weeks now. I have been experiencing swelling of my Rt ankle with pain extending to foot. I have removed it as of lunch time today. Anyone else have a ...
I was given Mirtazapine last July as the fluoxetine I was on wasn't really working, within 2 weeks of taking it my stomach swelled and I was in pain and by 4 weeks I had gained nearly 1st 7lb. I stopped taking them because I was experiencing severe pins and needles down the backs of my arms, my ...
I have been taking Bisoprolol 2.5mg for about 3 years and not had any obvious side effects, but for the past 2 months my ankles and feet on both legs have been swelling up in the evening. I have no pain but they feel tight and uncomfortable. I try to keep them raised as much as possible but you ...